# SDR AALA202404190308

- Difficulty date: March 25, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 77,682 hours, 32,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK LOCATED AT -Y1292 BETWEEN FR 20 TO FR 24 IN FORWARD GALLEY AREA. REPLACED SEAT TRACK PER SRM 51-42-11-801.
